# SDR NSVA2010238

- Difficulty date: December 26, 2010
- Submitted: December 29, 2010
- Operation: Air carrier
- Aircraft: N199WQ
- Make and model: Bombdr DHC8402
- Aircraft serial: 4199
- Aircraft time: 6,278 hours, 6,118 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Unknown
- Condition: Malfunctioned
- Location: Landing Gear
- Stage of operation: UK
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

GEAR UNSAFE LIGHT ILLUMINATED IN FLIGHT AND LEFT MLG DOORS CYCLED THREE TIMES.  NO FAULT CODES IN PSEU.  FERRIED TO ALB FOR GEAR SWINGS.  ALB MAINTENANCE PERFORMED GEAR SWINGS NUMEROUS TIMES NO DEFECT NOTED.
